Osaka Journal of Mathematics
- Osaka J. Math.
- Volume 53, Number 4 (2016), 941-970.
Quasi-sure existence of Gaussian rough paths and large deviation principles for capacities
We construct a quasi-sure version (in the sense of Malliavin) of geometric rough paths associated with a Gaussian process with long-time memory. As an application we establish a large deviation principle (LDP) for capacities for such Gaussian rough paths. Together with Lyons' universal limit theorem, our results yield immediately the corresponding results for pathwise solutions to stochastic differential equations driven by such Gaussian process in the sense of rough paths. Moreover, our LDP result implies the result of Yoshida on the LDP for capacities over the abstract Wiener space associated with such Gaussian process.
Osaka J. Math., Volume 53, Number 4 (2016), 941-970.
First available in Project Euclid: 4 October 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Boedihardjo, H.; Geng, X.; Qian, Z. Quasi-sure existence of Gaussian rough paths and large deviation principles for capacities. Osaka J. Math. 53 (2016), no. 4, 941--970. https://projecteuclid.org/euclid.ojm/1475601825